MathSciNet Relay Station
MathSciNet bibliographic data
MR2137980 14N10 (05A99 14N35 52B70)
Mikhalkin, Grigory Enumerative tropical algebraic geometry in $\Bbb R^2$. J. Amer. Math. Soc. 18 (2005), no. 2, 313–377.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement